# SDR MASA2010012000102

- Difficulty date: January 20, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 30,143 hours, 26,060 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON SHORT FINAL TO IAD FRONT LANDING GEAR DID NOT EXTEND AFTER GEAR LEVER WAS MOVED TO THE DOWN POSITION.  PROCEEDED TO GO AROUND ADVISED THE TOWER THAT CREW WAS NOT DECLARING AN EMERGENCY AND WOULD NEED TO RUN SOME CHECKLIST.  THE NOSE GEAR EXTENDED SHORTLY AFTER THE GO-AROUND.  REQUESTED TO HAVE EMERGENCY EQUIPMENT STANDING BY.  LANDED UNEVENTFUL AND AIRPORT EMERGENCY VEHICLE FOLLOWED AIRCRAFT TO THE GATE WITHOUT FURTHER INCIDENT.  MX AND DISPATCH WERE CONTACTED.  R2 NLG PRIORITY VALVE.  GEAR SWINGS CHECK OK.
